Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: After Surgery
Created On 11/15/05 2:24 PM
Topic View:

View thread in raw text format


guaranteed
Junior Supporter

Posts: 10
Joined: Nov 2005

11/15/05 2:24 PM
User is offline

Hi!
I had surgery just over a year ago. Thank G-d I am feeling great. Up untill now I have been on Pentasa. (These are a prevention drug - but not a very strong one.) At my latest check up by the hospital, I was told that they are changing my medication to something called "Azathioprine".
Has anyone heard of these?
And can anyone share with me their experiences after surgery. For what I have seen, most writers are ones who have never - and hopefully will never have to- been through surgery.

Thanks:
 
Reply
   
Quote
   
Top
   
Bottom
     



Ray
Supporter

Posts: 125
Joined: Jan 2005

11/15/05 4:00 PM
User is offline

Hi,

I'm sorry you had to have surgery but glad to hear you are feeling fine now.



Edited: 1/11/07 at 5:15 PM by Ray
 
Reply
   
Quote
   
Top
   
Bottom
     



ernie55B
Senior Supporter

Posts: 419
Joined: Mar 2005

11/25/05 10:49 AM
User is offline

Hi Ray!

Been a long time since I spoke to you. Glad to see you are feeling well physically. What about otherwise?
I imagine you have seen what is happening in my life on the other site.
I think it will be for the best.

Have a great Shabbos!
Ernie
 
Reply
   
Quote
   
Top
   
Bottom
     



chronie2
Junior Supporter

Posts: 3
Joined: Feb 2006

2/25/06 11:06 PM
User is offline

I suggest you ask for a switch to 6mp as I heard that it's the same but safer than azathioprine. Also, make sure you get blood-tests at least every 3 months when you're in these meds! My doc plays it safe and makes me get tested every month.
Also, eliminate sugar, refined grains (white flour etc.) and all processed foods and eat more natural. The long term benefits are obvious.

Refuah Shelemah!
 
Reply
   
Quote
   
Top
   
Bottom
     



guaranteed
Junior Supporter

Posts: 10
Joined: Nov 2005

4/3/06 1:03 AM
User is offline

Thanks for your replies.
I requested to see my consultant (whereas before I had seen one of his team) and we discussed the issue. The issue was that taking Azathioprine could be a problem if I wanted to become pregnant. As I am single and looking for a Shidduch I didn't want to take any chances. The consultant - who is Jewish - understood and agreed that it was alright to stay on my original Pentasa.

A silly question, but still worth asking. If one is in remission - being, after surgery, is it a good idea to go on a special diet, i.e. The Vicious Cycle one?

Now a year and a half after surgery, BH all is well, however I get funny feeling towards the right of my stomach. Lately, when I bend down I have a pain by the lower stomach area. I have been told that this is scar tissue. What does that mean?

 
Reply
   
Quote
   
Top
   
Bottom
     



shalman
Junior Supporter

Posts: 11
Joined: Apr 2006

4/18/06 3:52 AM
User is offline

scar tissue is scars wich form from the stomach being ageavated in that area 4 more info u can email me at shalman14@hotmail.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Crohn's Disease / Ulcerative Colitis < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.